# SDR 0500239610

- Difficulty date: February 2, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 71,697 hours, 70,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON AFT PRESSURE BULKHEAD WEB AND DOUBLER BETWEEN L22 TO L23R.  REPAIRED PER EA 96-202500.
